85 55

Cited 0 times in

단일 3차 의료 기관의 약물 유발 아나필락시스 발생 현황

DC FieldValueLanguage
dc.contributor.author문일주-
dc.contributor.author박혜정-
dc.contributor.author김성렬-
dc.contributor.author고범석-
dc.contributor.author임동우-
dc.contributor.author박경희-
dc.contributor.author이재현-
dc.contributor.author박중원-
dc.date.accessioned2018-11-26T05:55:16Z-
dc.date.available2018-11-26T05:55:16Z-
dc.date.issued2015-
dc.identifier.issn1738-9364-
dc.identifier.urihttps://ir.ymlib.yonsei.ac.kr/handle/22282913/165821-
dc.description.abstractBackground/Aims: Drug-induced anaphylaxis (DIA) is a severe, acute, and potentially life-threatening condition. In Korea, only a few well-documented cases of DIA have been described. Therefore, the aim of this study was to investigate the clinical characteristics, causes, and management of DIA in a single Korean medical institute. Methods: This was a retrospective medical record review of all DIA patients who visited the in-patient, out-patient, and emergency departments of our hospital from January 1 2006 to October 30 2013. Results: Among 605 cases of anaphylaxis, 167 were drug-induced. The culprit drugs were contrast agents (43 cases, 25.7%), antibiotics (38, 22.8%), non-steroidal anti-inflammatory drugs (35, 21.0%), anti-cancer drugs (22, 13.2%), parenteral vitamins (9, 5.4%), ranitidine (6, 3.6%), and neuromuscular blockers (3, 1.8%). The most common organ-specific symptoms/signs were cardiovascular (74.3%), cutaneous (71.3%), respiratory (55.7%), and gastrointestinal manifestations (19.2%). In most cases, DIA was treated with antihistamines (77.2%) and systemic corticosteroids (76.5%); the use of epinephrine was considerably less frequent (35.3%). Conclusions: In our institution, contrast agents were the leading cause of DIA. Although epinephrine is the drug of choice in the treatment of acute anaphylaxis, fewer than 50% of the study patients received epinephrine to treat DIA.-
dc.description.statementOfResponsibilityopen-
dc.formatapplication/pdf-
dc.languageKorean-
dc.publisher대한내과학회-
dc.relation.isPartOfKorean Journal of Medicine-
dc.rightsCC BY-NC-ND 2.0 KR-
dc.rightshttps://creativecommons.org/licenses/by-nc-nd/2.0/kr/-
dc.title단일 3차 의료 기관의 약물 유발 아나필락시스 발생 현황-
dc.title.alternativeDrug-Induced Anaphylaxis in a Single Korean Tertiary Hospital-
dc.typeArticle-
dc.contributor.collegeCollege of Medicine (의과대학)-
dc.contributor.departmentDept. of Internal Medicine (내과학교실)-
dc.contributor.googleauthor문일주-
dc.contributor.googleauthor박혜정-
dc.contributor.googleauthor김성렬-
dc.contributor.googleauthor고범석-
dc.contributor.googleauthor임동우-
dc.contributor.googleauthor박경희-
dc.contributor.googleauthor이재현-
dc.contributor.googleauthor박중원-
dc.identifier.doi10.3904/kjm.2015.88.3.281-
dc.contributor.localIdA01375-
dc.contributor.localIdA01769-
dc.contributor.localIdA01769-
dc.contributor.localIdA00566-
dc.contributor.localIdA00566-
dc.contributor.localIdA00119-
dc.contributor.localIdA00119-
dc.contributor.localIdA03360-
dc.contributor.localIdA03360-
dc.contributor.localIdA01427-
dc.contributor.localIdA01427-
dc.contributor.localIdA03086-
dc.contributor.localIdA03086-
dc.contributor.localIdA01681-
dc.contributor.localIdA01681-
dc.relation.journalcodeJ02059-
dc.subject.keywordAnaphylaxis-
dc.subject.keywordEpidemiology-
dc.subject.keywordEpinephrine-
dc.subject.keywordAdverse drug reaction-
dc.contributor.alternativeNameMoon, Il Joo-
dc.contributor.affiliatedAuthor문일주-
dc.contributor.affiliatedAuthor박혜정-
dc.contributor.affiliatedAuthor김성렬-
dc.contributor.affiliatedAuthor고범석-
dc.contributor.affiliatedAuthor임동우-
dc.contributor.affiliatedAuthor박경희-
dc.contributor.affiliatedAuthor이재현-
dc.contributor.affiliatedAuthor박중원-
dc.citation.volume88-
dc.citation.number3-
dc.citation.startPage281-
dc.citation.endPage287-
dc.identifier.bibliographicCitationKorean Journal of Medicine, Vol.88(3) : 281-287, 2015-
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.